Enrolment

Paypal is showing a $ sign

 
Picture of Allison Carter
Paypal is showing a $ sign
 

Hello

I have just set up a course in moodle 2.0.4 and set this up with Paypal enabled as an enrolment option, based on GBP in the settings.  On the front page though, it shows a $ sign rather than £.

Is it possible to change this, and if so can anyone let me know the most straightforward way to do this?

Many thanks

Allison

 
Average of ratings: -
Mary Cooch
Re: Paypal is showing a $ sign
Documentation writersMoodle Course Creator Certificate holdersMoodle HQParticularly helpful MoodlersTestersTranslators

Hi there - do you have FTP access to  your moodle folder on the server? If you do, then find a little icon of a GBP sign and make it 16 pixels by 16 pixels. Call it icon.gif and then go to your moodle folder>enrol>paypal>pix and you will find in there an icon called icon.gif which is the $ sign. If you FTP up your pound sign icon instead it will override the $ and you will then get pounds instead of dollars.

PS _- I haven't tested this - I will go and test it now to check it works - I am just guessing it willbig grin

 
Average of ratings: -
Mary Cooch
Re: Paypal is showing a $ sign
Documentation writersMoodle Course Creator Certificate holdersMoodle HQParticularly helpful MoodlersTestersTranslators

Ok -replying to myself - added to documentation here: http://docs.moodle.org/21/en/Paypal_enrolment#Changing_the_dollar_symbol

 
Average of ratings: -
Picture of Allison Carter
Re: Paypal is showing a $ sign
 

Hi Mary

Thanks for this - I've done it, but for some reason it's still showing the dollar sign on the website.  When I go into the moodle folder on the server it shows my file with the £ sign (I completely replaced the $ sign file with the £ sign), but this doesn't seem to follow through to the website......

I'm sure I must be missing something obvious, but I'm not sure what as it seemed to be such a simple solution!  I've tried clearing my cache and refreshing my webpage, and even viewing on a different PC but doesn't seem to make any difference.  

Can you suggest anything I can try? thoughtful

Thanks Allison

 
Average of ratings: -